Alert archive / West Virginia / Tornado Warnings in 2025
Tornado Warning 15, NWS Charleston, WV
NWS Charleston, WV issued this tornado warning at Apr 3, 2025, 6:09 AM EDT for 4 counties in West Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2025, 6:09 AM EDT (10:09 UTC)
- Expired
- Apr 3, 2025, 6:45 AM EDT
- In force
- 36 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clay County, WV, Fayette County, WV, Kanawha County, WV, Nicholas County, WV
The radar
The Charleston,WV radar (KRLX), 31 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:56 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 10.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 525 m²/s²
- 0-3 km storm-relative helicity
- 808 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
635
WFUS51 KRLX 031009
TORRLX
WVC015-019-039-067-031045-
/O.NEW.KRLX.TO.W.0015.250403T1009Z-250403T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
609 AM EDT Thu Apr 3 2025
The National Weather Service in Charleston West Virginia has issued a
* Tornado Warning for...
West central Nicholas County in southeastern West Virginia...
Southeastern Kanawha County in central West Virginia...
South central Clay County in north central West Virginia...
Northwestern Fayette County in southeastern West Virginia...
* Until 645 AM EDT.
* At 609 AM EDT, a severe thunderstorm capable of producing a tornado
was located near East Bank, or 16 miles southeast of Charleston,
moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
East Bank, Montgomery, Powellton, Pratt, Glasgow, Smithers, Gauley
Bridge, and Cedar Grove around 615 AM EDT.
Ansted around 625 AM EDT.
Hawks Nest State Park around 630 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Bentree, Handley, Leewood, Dawes, Swiss, Pond Gap, Sharon, and
Eskdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3807 8153 3809 8154 3811 8152 3812 8154
3813 8154 3814 8156 3819 8159 3834 8110
3809 8102 3806 8149 3807 8149 3806 8151
TIME...MOT...LOC 1009Z 249DEG 43KT 3814 8148
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JP4 follow-up statements
289
WWUS51 KRLX 031020
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
620 AM EDT Thu Apr 3 2025
WVC015-019-039-067-031045-
/O.CON.KRLX.TO.W.0015.000000T0000Z-250403T1045Z/
Nicholas WV-Kanawha WV-Clay WV-Fayette WV-
620 AM EDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR WEST
CENTRAL NICHOLAS...SOUTHEASTERN KANAWHA...SOUTH CENTRAL CLAY AND
NORTHWESTERN FAYETTE COUNTIES...
At 620 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Smithers, or 14 miles northwest of Fayetteville,
moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ansted and Gauley Bridge around 625 AM EDT.
Hawks Nest State Park around 630 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Bentree, Handley, Swiss, and Pond Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3809 8138 3824 8144 3834 8110 3813 8103
TIME...MOT...LOC 1020Z 249DEG 43KT 3819 8132
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JP337
WWUS51 KRLX 031026
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
626 AM EDT Thu Apr 3 2025
WVC039-031036-
/O.CAN.KRLX.TO.W.0015.000000T0000Z-250403T1045Z/
Kanawha WV-
626 AM EDT Thu Apr 3 2025
...THE TORNADO WARNING FOR SOUTHEASTERN KANAWHA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
central and north central West Virginia.
&&
LAT...LON 3818 8132 3826 8123 3830 8124 3833 8110
3816 8104 3815 8107 3812 8128
TIME...MOT...LOC 1026Z 249DEG 43KT 3821 8124
$$
WVC015-019-067-031045-
/O.CON.KRLX.TO.W.0015.000000T0000Z-250403T1045Z/
Nicholas WV-Clay WV-Fayette WV-
626 AM EDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR WEST
CENTRAL NICHOLAS...SOUTHERN CLAY AND NORTHWESTERN FAYETTE COUNTIES...
At 626 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Gauley Bridge, or 13 miles northwest of
Fayetteville, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ansted and Gauley Bridge around 630 AM EDT.
Other locations impacted by this tornadic thunderstorm include Swiss
and Bentree.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3818 8132 3826 8123 3830 8124 3833 8110
3816 8104 3815 8107 3812 8128
TIME...MOT...LOC 1026Z 249DEG 43KT 3821 8124
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JP298
WWUS51 KRLX 031035
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
635 AM EDT Thu Apr 3 2025
WVC015-031045-
/O.CAN.KRLX.TO.W.0015.000000T0000Z-250403T1045Z/
Clay WV-
635 AM EDT Thu Apr 3 2025
...THE TORNADO WARNING FOR SOUTHERN CLAY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
north central West Virginia.
&&
LAT...LON 3814 8118 3827 8122 3829 8119 3833 8110
3819 8105 3816 8104
TIME...MOT...LOC 1035Z 249DEG 43KT 3825 8110
$$
WVC019-067-031045-
/O.CON.KRLX.TO.W.0015.000000T0000Z-250403T1045Z/
Nicholas WV-Fayette WV-
635 AM EDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR WEST
CENTRAL NICHOLAS AND NORTH CENTRAL FAYETTE COUNTIES...
At 635 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Gauley Bridge, or 14 miles north of
Fayetteville, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Nicholas and north central Fayette Counties, including
the following locations... Swiss and Bentree.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3814 8118 3827 8122 3829 8119 3833 8110
3819 8105 3816 8104
TIME...MOT...LOC 1035Z 249DEG 43KT 3825 8110
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JP030
WWUS51 KRLX 031042
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
642 AM EDT Thu Apr 3 2025
WVC019-067-031052-
/O.EXP.KRLX.TO.W.0015.000000T0000Z-250403T1045Z/
Nicholas WV-Fayette WV-
642 AM EDT Thu Apr 3 2025
...THE TORNADO WARNING FOR WEST CENTRAL NICHOLAS AND NORTH CENTRAL
FAYETTE COUNTIES WILL EXPIRE AT 645 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3814 8118 3827 8122 3829 8119 3833 8110
3819 8105 3816 8104
TIME...MOT...LOC 1042Z 249DEG 43KT 3827 8103
$$
JPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Apr 3, 5:11 AM EDT, 58 minutes earlier.
Area forecast discussion, Apr 3, 5:11 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
511 AM EDT Thu Apr 3 2025
.SYNOPSIS...
A system serves up showers and thunderstorms at times through
the weekend, with flooding increasingly likely for the Mid-Ohio
Valley region.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1235 AM Thursday...
Showers and thunderstorms associated with a cold front will push
into our area early this morning. A low level jet (currently 60
knots at 3000 feet near Charleston) will keep very strong winds
just off the surface this morning. There is concern that these
storms could mix these winds to the ground and produce damaging
wind gusts. Model soundings also show helicity values of 800 to
900 as the line hits our western counties with shear values of
50 to 60. Therefore, tornados are also a possibility. With
effective CAPE of 500 to 1000 in this area as well, some large
hail is possible.
The cold front will then stall over eastern Kentucky and West
Virginia today and tonight. Heating south of the front should
once again create conditions favorable for severe weather this
afternoon. The threat of flash flooding also increases. A couple
of meso models are showing some heavy precipitation getting into
northeastern West Virginia, although the majority are not. This
does lead to concerns that the Flood Watch may need to be
extended across the rest of northern West Virginia, but will
hold off for now until models are in better agreement.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
As of 405 AM Thursday...
Active weather continues in the short term with additional chances
for showers and thunderstorms associated with a stationary boundary
across the Ohio Valley. The boundary will likely be situated
somewhere along the Ohio River early Friday before lifting northward
as a warm front, shifting more warm and moist air back into the
southern half of our area. This will provide the focus for renewed
chances of showers and thunderstorms through the weekend, with the
heaviest axis of precipitation for our area across NE KY, SE OH, and
far western WV.
There will be the potential for a few of the thunderstorms Friday
and Friday night to be strong to severe, highly dependent on the
front location and the amount of instability that can be realized
given substantial antecedent precipitation and cloud cover. There is
a slightly better chance for some severe weather across a the
western two-thirds of the area Saturday, where a bit more
instability can be realized, pending once again the location of the
frontal boundary and how the previous day plays out as each day is
highly dependent on mesoscale features that won't be resolved until
the near term. Nonetheless, heavy rain can be expected with the
activity through the weekend, leading to potential for flooding
across mainly western WV, SE OH, and NE KY. The stalled boundary
should finally be kicked eastward thanks to an upper level shortwave
that will swing southeast across the region Sunday, putting an end
to the continuous stream of moisture. After the frontal passage,
much cooler and drier conditions are expected into early next
week.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 405 AM Thursday...
As the deep upper level trough shifts across the region, colder
temperatures are expected early in the week, with a slow warming
trend after Tuesday. Some scattered showers and even snow is
possible through early Tuesday and again late Wednesday as another
system approaches from the west. No snow accumulations expected at
this time.
Runoff as a result of persistent rainfall this weekend may also
persist in area creeks, streams, and rivers leading to a continued
possibility of flooding even after most precipitation comes to an
end early next week.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
As of 510 AM Thursday...
Showers and thunderstorms associated with a cold front are
pushing across the area this morning, creating brief IFR
conditions. A low level jet (currently 50 knots at 3000 feet
near Charleston) will keep very strong winds just off the
surface this morning. This will allow the storms to produce
damaging wind gusts. Tornados are also possible. Behind the
line, some rain will create MVFR or IFR conditions for an hour
or two. The line should weaken some as it pushes into eastern
West Virginia.
The cold front will stall over the area today and tonight. This
will create some MVFR clouds north of the front, with some areas
dropping to IFR tonight. Generally VFR clouds can be expected south
of the front. However, showers and thunderstorms at times will
create brief IFR conditions. Some thunderstorms this afternoon
south of the cold front could become severe.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...
FORECAST CONFIDENCE: Medium this morning, then low.
ALTERNATE SCENARIOS: Timing and intensity of restrictions with
showers and thunderstorms could vary. The location of the front
stalling could vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE THU 04/03/25
UTC 1HRLY 09 10 11 12 13 14 15 16 17 18 19 20
EDT 1HRLY 05 06 07 08 09 10 11 12 13 14 15 16
CRW CONSISTENCY H H H H H M H H H H H M
HTS CONSISTENCY M M H H M H H M H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H H M
PKB CONSISTENCY M M H H H H M M H H H H
CKB CONSISTENCY H H H H H H H H H H M H
AFTER 06Z FRIDAY...
IFR conditions possible in showers and thunderstorms Friday
night through Sunday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Sunday morning for WVZ005>011-014-017-019.
OH...Flood Watch through Sunday morning for OHZ066-067-075-076-
083>087.
KY...Flood Watch through Sunday morning for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...28/RPY
NEAR TERM...RPY
SHORT TERM...28
LONG TERM...28
AVIATION...RPYHazardous weather outlook, Apr 3, 5:33 AM EDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 533 AM EDT Thu Apr 3 2025 VAZ003-004-WVZ032>034-039-040-515>526-040945- Dickenson-Buchanan-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 533 AM EDT Thu Apr 3 2025 This Hazardous Weather Outlook is for southwest Virginia, and portions of central, northeast, northern, southeast and southern West Virginia. .DAY ONE...Today and Tonight. Showers and thunderstorms are possible today and tonight, some of which could be strong to severe. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Multiple rounds of showers and thunderstorms Friday through Sunday may lead to minor flooding issues. Strong to severe thunderstorms are possible again Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ013-015-016-018-020-024>031-040945- Lincoln-Kanawha-Roane-Calhoun-Doddridge-Mingo-Logan-Boone-Clay- Braxton-Gilmer-Lewis-Harrison- 533 AM EDT Thu Apr 3 2025 ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for portions of central, northern and southern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms are possible today and tonight, some of which could be strong to severe. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Multiple rounds of showers and thunderstorms Friday through Sunday may lead to minor flooding issues. Strong to severe thunderstorms are possible again Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-OHZ066-067-075-076-083>087-WVZ007-009>011-040945- Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton- Meigs-Gallia-Lawrence OH-Mason-Wood-Pleasants-Tyler- 533 AM EDT Thu Apr 3 2025 ...FLOOD WATCH REMAINS IN EFFECT FROM 2 AM EDT THURSDAY THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of northeast Kentucky, southeast Ohio, and portions of northern and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Showers and thunderstorms are possible today and tonight, some of which could be strong to severe. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Strong to severe thunderstorms are possible again Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ105-WVZ005-006-008-014-017-019-040945- Lawrence-Wayne-Cabell-Jackson WV-Putnam-Wirt-Ritchie- 533 AM EDT Thu Apr 3 2025 ...FLOOD WATCH REMAINS IN EFFECT FROM 2 AM EDT THURSDAY THROUGH SUNDAY MORNING... ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for portions of northeast Kentucky, and portions of central, northern, southern and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Flood Watch. Showers and thunderstorms are possible today and tonight, some of which could be strong to severe. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Strong to severe thunderstorms are possible again Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Apr 3, 4:10 AM EDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
410 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM Tstm Wnd Dmg Junction City 39.72N 82.30W
04/03/2025 Perry OH Public
Multiple trees and power lines down around
Junction City. Time estimated based on
radar.
&&
JRMLocal storm report, Apr 3, 4:12 AM EDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
412 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM Tstm Wnd Dmg New Lexington 39.72N 82.21W
04/03/2025 Perry OH Public
Trees down on houses in the New Lexington
area. Substantial power outages to much of
Perry County.
&&
JRMThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:09 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Pleasants, Wirt, Wood | 36 min |
| Apr 3, 3:16 AM EDT | Tornado Warning | RLX | Mason | 29 min |
| Apr 3, 3:28 AM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Tyler | 47 min |
| Apr 3, 3:37 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Pleasants, Wirt, Wood | 23 min |
| Apr 3, 3:42 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Mason, Putnam | 33 min |
| Apr 3, 3:56 AM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Tyler | 19 min |
| Apr 3, 4:02 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Jackson, Pleasants, Ritchie, Tyler and 2 more | 43 min |
| Apr 3, 4:11 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wood | 34 min |
| Apr 3, 4:13 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Wayne | 32 min |
| Apr 3, 4:16 AM EDT | Tornado Warning | RLX | Wayne | 14 min |
| Apr 3, 4:21 AM EDT | Tornado Warning | RLX | Mason | 24 min |
| Apr 3, 4:27 AM EDT | Tornado Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wirt, Wood | 33 min |
| Apr 3, 4:42 AM EDT | Tornado Warning | RLX | Wayne | 33 min |
| Apr 3, 4:43 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 4 more | 47 min |
| Apr 3, 4:45 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Logan, Mingo, Putnam and 1 more | 45 min |
| Apr 3, 4:46 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Kanawha, Mason, Putnam, Roane and 1 more | 44 min |
| Apr 3, 4:55 AM EDT | Tornado Warning | RLX | Lincoln, Wayne | 35 min |
| Apr 3, 5:19 AM EDT | Tornado Warning | RLX | Boone, Lincoln, Logan, Mingo, Wayne | 26 min |
| Apr 3, 5:21 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Doddridge, Gilmer, Jackson and 7 more | 39 min |
| Apr 3, 5:27 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Kanawha, Lincoln, Logan and 3 more | 48 min |
| Apr 3, 5:41 AM EDT | Tornado Warning | RLX | Boone, Kanawha, Lincoln, Logan | 34 min |
| Apr 3, 5:57 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 9 more | 48 min |
| Apr 3, 6:34 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Lincoln, Logan, Mingo, Wayne | 41 min |
| Apr 3, 6:39 AM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Webster | 36 min |
| Apr 3, 6:42 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Pocahontas, Randolph, Upshur, Webster | 33 min |
| Apr 3, 7:46 AM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 44 min |
| Apr 3, 8:01 AM EDT | Severe Thunderstorm Warning | RLX | Fayette, Kanawha, Nicholas, Raleigh | 29 min |
| Apr 3, 8:17 AM EDT | Tornado Warning | RLX | Fayette, Nicholas | 28 min |
| Apr 3, 9:22 AM EDT | Areal Flood Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more | 23 hr |
| Apr 3, 9:55 AM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 50 min |
| Apr 3, 9:59 AM EDT | Areal Flood Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 4 more | 6 hr |
| Apr 3, 10:09 AM EDT | Areal Flood Warning | RLX | Cabell, Wayne | 5 days |
| Apr 3, 10:13 AM EDT | Areal Flood Warning | RLX | Cabell, Calhoun, Jackson, Mason, Putnam, Ritchie and 3 more | 5 days |
| Apr 3, 10:29 AM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Webster | 46 min |
| Apr 3, 3:19 PM EDT | Special Weather Statement | RLX | Wayne | 26 min |
| Apr 3, 3:44 PM EDT | Flash Flood Warning | RLX | Boone, Cabell, Lincoln, Logan, Mingo, Wayne | 5 hr |
| Apr 3, 3:54 PM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 36 min |
| Apr 3, 4:02 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 28 min |
| Apr 3, 4:08 PM EDT | Tornado Warning | RLX | Logan, Mingo | 22 min |
| Apr 3, 4:31 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Raleigh, Wyoming | 29 min |
| Apr 3, 4:34 PM EDT | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Putnam | 3 hr |
| Apr 3, 4:36 PM EDT | Special Weather Statement | RLX | Cabell, Wayne | 24 min |
| Apr 3, 4:59 PM EDT | Special Weather Statement | RLX | Fayette, Raleigh | 31 min |
| Apr 3, 5:07 PM EDT | Special Weather Statement | RLX | Wayne | 23 min |
| Apr 3, 5:14 PM EDT | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Logan, Raleigh, Wyoming | 4 hr |
| Apr 3, 5:29 PM EDT | Special Weather Statement | RLX | Fayette | 31 min |
| Apr 3, 5:33 PM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 27 min |
| Apr 3, 5:36 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 24 min |
| Apr 3, 5:46 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Mingo, Wayne | 29 min |
| Apr 3, 5:51 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo, Wayne | 24 min |
| Apr 3, 6:05 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Logan | 25 min |
| Apr 3, 6:15 PM EDT | Special Weather Statement | RLX | Logan | 15 min |
| Apr 3, 6:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 16 min |
| Apr 3, 6:44 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 31 min |
| Apr 3, 7:14 PM EDT | Special Weather Statement | RLX | Fayette | 16 min |
| Apr 3, 7:36 PM EDT | Special Weather Statement | RLX | Fayette | 9 min |
Nearby
Tornado Warnings in West Virginia, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.